# SDR FDEA201407101684

- Difficulty date: July 10, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE LOWER SKIN HAS GOUGE STATION 1477 BETWEEN STRINGER 26L & 25L.  GOUGE TRIMMED OUT AND DOUBLER REPAIR CARRIED OUT PER PART 1 OF EA F-5330-T0308575A.  REPAIR CLASSIFIED AS MAJOR
